# SDR USAA980204

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 3 INCH CRACKED FRAME AT LT BS 480 AT STR 22L.  INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3.  (X)
